MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY, INC ALLEGRO SINGLE USE SILICONE I/A TIPS; DEVICE, IRRIGATION, OCULAR SURGERY, PRODUCT CODE KYG

MICROSURGICAL TECHNOLOGY, INC ALLEGRO SINGLE USE SILICONE I/A TIPS; DEVICE, IRRIGATION, OCULAR SURGERY, PRODUCT CODE KYG
Model Number AT-0001-R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A capsule breakage was noted with the mst tip on polishing.The patient has not experienced any permanent or temporary disorders and their daily activities were not significantly affected.A vitrectomy was required.A delay of five minutes occurred during the procedure and the end-user consulted a doctor but has not been prescribed any medications.Further details regarding the complaint are expected to be provided.

Brand Name
ALLEGRO SINGLE USE SILICONE I/A TIPS
Common Device Name
DEVICE, IRRIGATION, OCULAR SURGERY, PRODUCT CODE KYG
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key22092434
Report Number3019924-2025-00004
Device Sequence Number7885788
Product Code KYG
UDI-Device Identifier00844685005581
UDI-Public00844685005581
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT-0001-R
Device Catalogue NumberAT-0001-R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown